# SDR SA06018

- Difficulty date: March 12, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Part time: 14,328 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - AFTER THE LEFT HAND, FORWARD ESCAPE SLIDE WAS REPLACED, THE AIRCRAFT FAILED THE EMERGENCY LIGHTS OPERATIONAL TEST.  MAINTENANCE PLACED THE AIRCRAFT ON MEL.  LATER, MAINTENANCE REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
